Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 484596, 7 pages
http://dx.doi.org/10.1155/2013/484596
Research Article

Exponential Decay for Nonlinear von Kármán Equations with Memory

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 5 September 2013; Accepted 8 November 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Jum-Ran Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the nonlinear von Kármán equations with memory term. We show the exponential decay result of solutions. Our result is established without imposing the usual relation between and its derivative. This result improves on earlier ones concerning the exponential decay.